# SDR F3LA2023130100010

- Difficulty date: January 7, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N353FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08977
- Aircraft time: 9,550 hours, 4,305 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000002
- Part serial: 0830D00LI252872
- Condition: Faulted
- Location: Slat Sys
- Part time: 9,550 hours, 4,305 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCLT SLATS FAULT.   REMOVED AND REPLACED ACTUATOR 6045CM IAW AMM 27-84-48-400-001-A & AMM 27-84-49-000-001-A. RAN OPS TEST OF SLAT SYSTEM OPS CHECK GOOD T/W F9192.
